Sinuzip Lemon 50’s
₱825.00 / box
Each sachet contains paracetamol 500mg and phenylpropanolamine hydrochloride 20mg that comes in powder form. The powders are a mixture of yellow and white crystalline granules with lemon odor and taste.
Paracetamol, a para-aminophenol derivative has an analgesic and antipyretic properties and weak anti-inflammatory effect.
Phenylpropanolamine is often regarded as an ?1-adrenoceptor agonist, but its main pharmacological action appears to be as an indirectly acting sympathomimetic which causes the release of norepinephrine from adrenergic nerve endings.
For the symptomatic relief of colds and flu.
Paracetamol is used for relief of pain and discomfort and to reduce fever.
Phenylpropanolamine HCl is used for the symptomatic relief of nasal and upper respiratory congestion.